# SDR DALA2020101503367

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 66,393 hours, 26,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT FORWARD OVERWING EMERGENCY LIGHT OUT. RELAMPED LH FWD OVERWING EMERGENCY LIGHT PER B737 AMM 33-51. OPS CHECK GOOD.
